MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REVISION FE GUIDE SZ 5; FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE REVISION FE GUIDE SZ 5; FEMORAL TRIALS
Model Number 2504-40-305
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
F/e guide size 5 would not smoothly allow a pin to be drilled through the right divergent pin hole.The pin got stuck and snapped in the hole needed to be hammered out.The locking lip which engages with the femoral broach fracture off completely making the broach unusable.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  corrected: e2, e3 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not returned, thus the reported event could not be confirmed.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE REVISION FE GUIDE SZ 5
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10532260
Report Number1818910-2020-20042
Device Sequence Number3016158
Product Code HWT
UDI-Device Identifier10603295438540
UDI-Public10603295438540
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2504-40-305
Device Catalogue Number250440305
Device Lot NumberAB4896312
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer09/02/2020
11/23/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date09/22/2020
11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1